Short-circuited k-trees

Pávó, Imre: Short-circuited k-trees. Acta cybernetica, (2) 4. pp. 323-333. (1976)

[img] Cikk, tanulmány, mű
cybernetica_002_fasc_004_323-333.pdf

Download (822kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1976
Volume: 2
Number: 4
Page Range: pp. 323-333
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 333. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12227

Actions (login required)

View Item View Item